Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Ahhhh!! adult content

my husband started a new job this month and has been to tired to be intimate! My body is going crazy from not getting any for so long....been over a month now. On top of that I got the depo provera birthcontrol shot two months ago and have gained over 10 lbs now so I feel so fat and ugly now :( my self esteem has dropped bc of everything :/ it's been an awful 2 months to say the least...and I have been so emotional. One min I'm happy next I'm drepressed. I was told this shot would do this but goodness didn't realize it would be this bad. Any suggestions how to help woth my situation? My husband is sick so no fun tonight for us :( and I don't own any personal pleasure toys either :/

Answer Question
 
leann74016

Asked by leann74016 at 11:33 PM on May. 21, 2011 in Just for Fun

Level 16 (2,449 Credits)
Answers (4)
  • masturbation can be fun. just make him watch you. I bet he will want to after that.
    nepenthe429

    Answer by nepenthe429 at 11:35 PM on May. 21, 2011

  • agree with masterbation, and girl get a Viiiiiiiibrator!!!! I use it alone or with my husband ... also make sure you tell him how you feel and that you have needs :)
    MomDW

    Answer by MomDW at 11:41 PM on May. 21, 2011

  • Get a vibrator and never get another depo shot. That was the worst mistake I've ever made.
    justinnaimee

    Answer by justinnaimee at 11:44 PM on May. 21, 2011

  • It's time to find a BOB. BOB's can be very helpful.
    mrsziemann

    Answer by mrsziemann at 12:39 AM on May. 22, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN